# SDR SWAA2013093020570

- Difficulty date: September 22, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 21,125 hours, 12,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD PANEL SUPPORT ANGLE CORRODED AT BS 500D RBL 20. R & R ANGLE IAW SRM.
